# SDR 98ZZZM203

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Part number: BACC63BN12C3S
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

BOS - FLT 786 - CLIMBING OUT FROM BOS ABOUT 8,000 FEET, THE NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  CREW SHUT DOWN THE NR 1 ENGINE, DECLARED AND EMERGENCY AND RETURNED TO FIELD AT BOS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 10 MINUTES.  MAINTENANCE CHECKED THE NR 1 ENGINE OIL AND FILTER FOR CONTAMINATION.  CHECKED GOOD.  REMOVED AND REPLACED THE OIL FILTER BYPASS SWITCH AND CANNON PLUG.  LEAK CHECK AND OPERATIONAL CHECK GOOD.  (M)
